RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Publishing Ethics

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



CMFD:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


CMFD, 2017, Volume 63, Issue 3, Pages 516–541 (Mi cmfd333)  

Partial preservation of frequencies and floquet exponents of invariant tori in the reversible KAM context 2

M. B. Sevryuk

V. L. Talroze Institute of Energy Problems of Chemical Physics of the Russia Academy of Sciences, 38 build. 2 Leninskii Prospect, 119334 Moscow, Russia

Abstract: We consider the persistence of smooth families of invariant tori in the reversible context 2 of KAM theory under various weak nondegeneracy conditions via Herman's method. The reversible KAM context 2 refers to the situation where the dimension of the fixed point manifold of the reversing involution is less than half the codimension of the invariant torus in question. The nondegeneracy conditions we employ ensure the preservation of any prescribed subsets of the frequencies of the unperturbed tori and of their Floquet exponents (the eigenvalues of the coefficient matrix of the variational equation along the torus).

DOI: https://doi.org/10.22363/2413-3639-2017-63-3-516-541

Full text: PDF file (334 kB)
References: PDF file   HTML file

UDC: 517.925.52

Citation: M. B. Sevryuk, “Partial preservation of frequencies and floquet exponents of invariant tori in the reversible KAM context 2”, Differential and functional differential equations, CMFD, 63, no. 3, Peoples' Friendship University of Russia, M., 2017, 516–541

Citation in format AMSBIB
\Bibitem{Sev17}
\by M.~B.~Sevryuk
\paper Partial preservation of frequencies and floquet exponents of invariant tori in the reversible KAM context~2
\inbook Differential and functional differential equations
\serial CMFD
\yr 2017
\vol 63
\issue 3
\pages 516--541
\publ Peoples' Friendship University of Russia
\publaddr M.
\mathnet{http://mi.mathnet.ru/cmfd333}
\crossref{https://doi.org/10.22363/2413-3639-2017-63-3-516-541}


Linking options:
  • http://mi.mathnet.ru/eng/cmfd333
  • http://mi.mathnet.ru/eng/cmfd/v63/i3/p516

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Современная математика. Фундаментальные направления
    Number of views:
    This page:52
    Full text:22
    References:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020